# SDR AALA2000202

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1306-1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FLOOR CUSP.  REPLACED CUSP FROM STATION 1230 LEFT PER AARD 53-00-00-02.  (M)
